# SDR DALA2023011300279

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,776 hours, 44,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 3R DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN ARMED. CORRECTIVE ACTION: CLEANED GRIME OFF OF KNUCKLE KNOCKER-OPS NML. (9730638)
